MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; FEMUR, NONPOROUS, 3D, SIZE3, LT

ENCORE MEDICAL L.P. DJO SURGICAL; FEMUR, NONPOROUS, 3D, SIZE3, LT
Model Number 233-01-103
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526); Aseptic loosening (4883)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Dr.(b)(6) did the primary left tkr w/legacy old style 3d knee (b)(6) 2017.The patient presented with failed/loose displaced femoral component.Dr.(b)(6) removed the femur, tibia and tibial insert.He implanted the empower revision knee with femoral and tibial cones.
 
Additional Manufacturer Narrative
See d4 expiration date, h4, h6, h10 and h11 complaint has been evaluated and is similar to report number 1644408-2018-00292; 233-01-110, s814 - stability, poor joint, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
FEMUR, NONPOROUS, 3D, SIZE3, LT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23843663
Report Number1644408-2025-01968
Device Sequence Number9958514
Product Code MBH
UDI-Device Identifier00888912111102
UDI-Public00888912111102
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032905
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/03/2022
Device Model Number233-01-103
Device Lot Number881A1048
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
323-01-102 (B)(6).; 391-09-703 (B)(6).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale